TYLENOL Extra Strength Pain Reliever & Fever Reducer, 500 mg Caplets 100 ea (1 Pack)
Recommended the most by doctors and used the most by hospitals.
Purpose Pain Reliever, Fever Reducer
Manufacturer J & J
Active Ingredients In Each Caplet: Acetaminophen 500 mg
Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 4 to 6 hours while symptoms last. Do not take more than 8 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F).
Inactive Ingredients Carnauba Wax*; Castor Oil*; Corn Starch; FD&C Red No. 40 Aluminum Lake; Hypromellose; Magnesium Stearate; Polyethylene Glycol*; Powdered Cellulose; Pregelatinized Starch; Propylene Glycol; Shellac; Sodium Starch Glycolate; Titanium Dioxide; *Contains One or More of These Ingredients
Uses Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Temporarily reduces fever. Contains no aspirin.